# SDR MWEA99461

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228189
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK IN LEFT AFT FUSELAGE SKIN AFT OF OUTER EMERGENCY TAILCONE RELEASE HANDLE.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
